In this paper we characterize the existence of periodic points of odd period greater than one for unimodal mappings of an interval onto itself. The interesting juxtaposition of this condition with the occurrence in inverse limits of the well-known Brouwer-Janiszewski-Knaster continuum is explored. Also obtained is a characterization of indecomposability of certain inverse limits using a single unimodal bonding map. © 1995 American Mathematical Society.
W. T. Ingram, "Periodicity And Indecomposability," Proceedings of the American Mathematical Society, vol. 123, no. 6, pp. 1907 - 1916, American Mathematical Society, Jan 1995.
The definitive version is available at https://doi.org/10.1090/S0002-9939-1995-1283553-1
Mathematics and Statistics
Keywords and Phrases
Indecomposable continuum; Inverse limit; Periodic point; Unimodal mapping
International Standard Serial Number (ISSN)
Article - Journal
© 2023 American Mathematical Society, All rights reserved.
01 Jan 1995